Rinsho Ganka Volume 58, Issue 6 (June 2004)
Japanese

A case of tamoxifen retinopathy Keiko Okamoto 1 , Makoto Kajima 1 , Aya Mima 1 , Takeshi Naitou 1 , Hiroshi Shiota 1 1Dept of Ophthalmol and Visual Neurosci,Tokushima Univ Grad Sch of Med pp.987-990
Published Date 2004/6/15
DOI https://doi.org/10.11477/mf.1410100609
  • Abstract
  • Look Inside

 A 64-year-old female presented with decreaed visual acuity in both eyes. She had received surgery for breast cancer 58months before. She had been treated by peroral tamoxifen at the daily dosis of 20mg and totalling 35.8g until now. Her visual acuity had been 0.8 or 0.9 one year before. When seen by us,her corrected visual acuity was 0.3 right and 0.5 left. Glistening white deposits were scattered over the posterior fundus area in both eyes. Fluorescein angiography showed window defects in the left macula. Optical coherence tomography(OCT)showed no macular edema. Goldmann perimetry showed normal findings. Scanning laser ophthalmoscopy(SLO)showed the white deposits to be located in the inner retinal layer. We diagnosed the patient with tamoxifen retinopathy. There has been no change in visual acuity after tamoxifen was discontinued 7months ago.


Copyright © 2004, Igaku-Shoin Ltd. All rights reserved.

基本情報

03705579.58.6.jpg
臨床眼科
58巻6号 (2004年6月)
電子版ISSN 1882-1308 印刷版ISSN 0370-5579 医学書院

関連文献

もっと見る

文献を共有